Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (352 KB) | Metadata | Table of Contents | PRIMS summary
Volume 31, Issue 5, 1995, pp. 953–958
DOI: 10.2977/prims/1195163725

Published online: 1995-10-31

On the Group of S1-equivariant Homeomorphisms of the 3-Sphere

Tsuneyo Yamanoshita[1]

(1) Musashi Institute of Technology, Tokyo, Japan

No abstract available for this article.

Keywords:

Yamanoshita Tsuneyo: On the Group of S1-equivariant Homeomorphisms of the 3-Sphere. Publ. Res. Inst. Math. Sci. 31 (1995), 953-958. doi: 10.2977/prims/1195163725